Simple jQuery Dropdowns
Please use this identifier to cite or link to this item: http://repository.li.mahidol.ac.th/dspace/handle/123456789/42496
Title: Charged Particle Diffusion in Isotropic Random Magnetic Fields
Authors: P. Subedi
W. Sonsrettee
P. Blasi
D. Ruffolo
W. H. Matthaeus
D. Montgomery
P. Chuychai
P. Dmitruk
M. Wan
T. N. Parashar
R. Chhiber
University of Delaware
Panyapiwat Institute of Management
Osservatorio Astrofisico Di Arcetri
Gran Sasso Science Institute
Mahidol University
Dartmouth College
Universidad de Buenos Aires
Southern University of Science and Technology
Keywords: Earth and Planetary Sciences
Issue Date: 10-Mar-2017
Citation: Astrophysical Journal. Vol.837, No.2 (2017)
Abstract: © 2017. The American Astronomical Society. All rights reserved.. The investigation of the diffusive transport of charged particles in a turbulent magnetic field remains a subject of considerable interest. Research has most frequently concentrated on determining the diffusion coefficient in the presence of a mean magnetic field. Here we consider the diffusion of charged particles in fully three-dimensional isotropic turbulent magnetic fields with no mean field, which may be pertinent to many astrophysical situations. We identify different ranges of particle energy depending upon the ratio of Larmor radius to the characteristic outer length scale of turbulence. Two different theoretical models are proposed to calculate the diffusion coefficient, each applicable to a distinct range of particle energies. The theoretical results are compared to those from computer simulations, showing good agreement.
URI: https://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=85015933524&origin=inward
http://repository.li.mahidol.ac.th/dspace/handle/123456789/42496
ISSN: 15384357
0004637X
Appears in Collections:Scopus 2016-2017

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.